# SDR FDEA200907232725

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 70750056B
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD STA 920, S17L, WEB IS CORRODED AND CRACKED. REMOVED WEB, FABED WEB ON MAE TRAV NR T9/798803, INSTALLED WEB STA 920, S17L,  IAW SRM 51-40-02, 51-20-01. CATEGORY "A", MAJOR REPAIR.
